# SDR 99FDEA00516

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 403,0404, 467 - MAIN DECK CARGO COMP BS 635, LBL 47 CRACK IN LWR -403, MAIN DECK CARGO COMP BS 635, RBL 8.5 CRACK IN LWR -404, MAIN DECK CARGO COMP BS 635, LBL 27 CRACK IN LWR - 467.  SEAT TRACKS REPAIRED PER SRM 53-70-00 FIG VOL 1.
